MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE 823164; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE 823164; INTERNAL CSF DRAINAGE
Catalog Number 823164
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823162) was implanted due to congenital hydrocephalus via ventriculoperitoneal (vp) shunt on (b)(6) 2024 with unknown setting.The pressure setting could not be changed; therefore, the device was explanted and replaced on (b)(6) 2025.Primary disease: congenital hydrocephalus.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d1, d2a, d4, d9, g3, g6, h2, h3, h4, h11 the hakim valve (id 823164) was returned for evaluation.Device history review: the product code 82-3164 with lot 6331809, conformed to the specifications when released to stock.Failure analysis: the position of the cam when the valve was received was at setting 120 mmh2o.The valve was visually inspected; siphon guard broken and separated.The valve passed the test for programming and pressure.The valve was not flushed as the siphon guard was broken.The valve was leak tested and failed.The valve was not reflux tested as the siphon guard was broken.The valve was examined under microscope at appropriate magnification: cuts marks observed on the siphon guard.Root cause analysis: the possible root cause for the issue reported by the customer, is probably due to biological debris and protein build up interfering with the valve.The root cause for the leak test failed is due to the tear in the housing.The root cause for the ¿tear mark¿ could be due a sharp or pointed object coming into contact with the valve in view of the tear mark on the needle chamber.As noted in the surgical procedure precautions section in ifu, silicone has a low cut/tear resistance.

Brand Name
PROG VALVE INLINE 823164
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24011067
Report Number3013886523-2025-00347
Device Sequence Number11983875
Product Code JXG
UDI-Device Identifier10381780519249
UDI-Public(01)10381780519249(17)270331(10)6331809
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823164
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 MO
Patient SexMale